Related Experiment Video
Updated: Jul 7, 2026

A Standardized Procedure of Dressing Management for Toxic Epidermal Necrolysis
Published on: March 14, 2025
Sweet's syndrome-like neutrophilic dermatosis resulting from exposure to a radiocontrast agent
Yossef Alper1, Eli Sprecher, Reuven Bergman
1Department of Dermatology, Rambam Medical Center, and Technion-Israel Institute of Technology, Bruce Rappaport Faculty of Medicine, Haifa, Israel.
Abstract:
Radiocontrast agents are known to be the cause of many cutaneous manifestations. The present report describes a unique case of a Sweet's syndrome-like neutrophilic dermatosis that recurred three times over 5 years following administration of a radiocontrast agent administered during the course of an intravenous pyelography.
Related Concept Videos
Drug Toxicity: Allergic Reactions
Hypersensitivity Reactions: Immune-Complex Reactions
Imaging Studies for Cardiovascular System V: CT
Nephrotic Syndrome I : Introduction
Chemotherapy-Induced Nausea and Vomiting: 5-HT3 Receptor Antagonists
Hypersensitivity Reactions: Delayed Hypersensitivity Reactions
